# SDR CA040113007

- Difficulty date: January 11, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 727-25C
- Engine: Pwa JT8D7B
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 65982962
- Condition: Cracked
- Location: Spoiler
- Part time: 61,773 hours, 45,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICE CHECK, FOUR CRACKS WERE FOUND ON THE NR 7 GROUND SPOILER SUPPORT HINGE.  HINGE REPLACED WITH NEW PART.  ALL HINGES INSPECTED FOR CRACKS, NO FAULTS FOUND.
